# SDR AU000600

- Difficulty date: July 15, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101630201
- Condition: Wrong Part
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ON REMOVAL OF THE LT 'OFF' WING SLIDE, IT WAS DISCOVERED THAT THE SLIDE TYPE SHOULD NOT HAVE BEEN FITTED TO A -300 SERIES AIRCRAFT- A SINGLE LANE SLIDE WAS FITTED IN LIEU OF A DUAL LANE SLIDE. PERSONNEL/MAINTENANCE ERROR.
